MathSciNet Relay Station
MathSciNet bibliographic data
MR2532661 (2010f:34146) 34K20 (82C32 92B20)
Fu, Xilin; Li, Xiaodi Global exponential stability and global attractivity of impulsive Hopfield neural networks with time delays. J. Comput. Appl. Math. 231 (2009), no. 1, 187–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement